# SDR DALA2024110810774

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 73,143 hours, 24,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 A.D. A.A. R1 DOOR GIRT BAR OUT OF LIMITS PER AMDS 2561-01257-01B STEPS 12 AND 14. CORRECTIVE ACTION: SUMMARY OF NRC.00018: GIRT BAR AT R1 DOOR WAS REPLACED BY SERVICEBLE GIRT BAR, MEASURE OF MINIMUM ENGAGEMENT WAS PERFORMED AND APLICABILITY WAS VERIFY PER B757-300 IPC 25-66-05. SEVICEABLE GIRT BAR WITHIN LIMITS. (0647830)
